MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO

RADIOMETER MEDICAL APS SAFEPICO
Model Number 956-616
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On the (b)(6) 2022 early in the morning there was an accident on the medicine ward where one in the staff injured herself with a needle from a syringe.Articel code safepico 956-616.Lot:nr mr-03.The needle shield was moved forward by the nurse to protect the needle but it was not locked in the endposition.When the nurse should remove the needle including the shield from the syringe the needleshield moved back again and she was injured by the needle in her fingertip.
 
Additional Manufacturer Narrative
The radiometer investigation has concluded that the root cause of this nonconformity is user error.The defective device was discarded by the customer.

Brand Name
SAFEPICO
Common Device Name
SAFEPICO
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
ditte kroeyer
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key14769668
Report Number3002807968-2022-00023
Device Sequence Number16477313
Product Code JKA
UDI-Device Identifier05700699566164
UDI-Public(01)05700699566164(17)240308(10)MR03
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number956-616
Device Catalogue Number956-616
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2022
Supplement Date Received by Manufacturer07/05/2022
Initial Report FDA Received Date06/22/2022
Supplement Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown